Pacer affecting vision?

I've recently developed strange synptoms. I see lights in various forms and intensities. There also seems to be a circle of light in front of me. Has anyone experienced problems like this?


5 Comments

werid vision

by CathrynB - 2007-07-04 02:07:46

Hey SouthDakotaGlo: That does sound strange! Do you already have a PM or ICD? If so, how recently? Absent some context I'm a bit at a loss as to what to think of the symptoms you describe. They sound a little bit like what I "saw" before I fainted last Fall before I got a pacemaker. But it also sounds sorta like the symptoms a college roommate of mine had when she had migraine headaches. Can you tell us more???? Please take care and keep us posted, Cathryn

More Info on vision

by southdakotaglo - 2007-07-05 01:07:39

Yes, I had an ICD in Dec 2006. The vision problems have developed within the last week or two. I saw an eye doctor recently who told me I had what they call floaters. However, he said they would not cause the lights I'm seeing.
The reason I wonder if there's a connection is that I've been affected by thunderstorms twice. The first time, I actually got what felt like a shock, plus I saw orange lights and heard a sizzling sound. We thought my ICD had fired. It had not and the doctor said it must have been static electricity. That was NOT static. I had not even been moving and my husband was right beside me.
The second time was not as "shocking" but that's when I started seeing the circle of light.

Other website

by Suze - 2007-07-05 02:07:40

I just found out theat the website I recommended in my previous post is no longer actice.

Try ...imigraine.net/migraine/withaura

Sorry about that.

Suze

Medication connection?

by $6Mman - 2007-07-05 07:07:23

Hey S.D.~
Are you on any medications? Check the meds pharmacy sheet to see what your meds are supposed to do for you, possible side effects and contraindications. I know that as I adjusted to the number of medications that the docs had me on, I had a number of different vision problems. One of the more serious that could have affected me was from Digoxin. You can can get an aura, kind of blurred on the periphery type of vision. It also combined with occasional floaters. The thing is, with Digoxin it can point to too much of the drug as in a warning of overdose. Check the labels, talk to the pharmacist and your doctor. If it is a medication induced event they'll make the adjustments. Don't be scared, just careful and smart. Please let me know what it turns out to be and all the while ~be well!
~Adam

Website for migraines

by Suze - 2007-07-05 12:07:26

Go to www.eyeguys.net/ocularmigraines for information and descriptions of ocular migraines. That is what I have experienced and that site was helpful.

Strange things can trigger migraines. And they can start any time in life. Mine began after my 60th birthday.

You know you're wired when...

You name your daughter “Synchronicity”.

Member Quotes

I am just grateful to God that I lived long enough to have my ICD put in. So many people are not as lucky as us; even though we sometimes don't feel lucky.